Has anyone had to take prednisone (very strong steriods) with antibiotics and had a severe allergic reaction?I have never had to take this before; I have had a lot of severe facial swelling, gland swelling, jaw soreness, loss of appetite and have no beent able to sleep well at all the last 5 nights. If so, especially the facial swelling how long before it returned to normal? The doctor had me stop taking the steroids on the 5th day, which was the last day of taking them. Still have three days of antibiotic to take. I am thinking I may need to go back to doctor.
I was on prednisone for 12 days for an inner ear virus infection I think was brought on by allergies. Subsequently had corticosteroids injected in my left ear. Not sure if either treatment worked because I now have mod/severe hearing loss in left ear even after the treatment. But, it is the only treatment they had for my virus infection.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.